36. The physician writes the following order for a client: "Digoxin .125 mg P.O. once daily." To prevent a dosage error, how should the nurse transcribe this order onto the medication administration record?
a. "Digoxin .125 mg P.O. once daily" (exactly as written by the physician)
b. "Digoxin 0.125 mg P.O. once daily"
c. "Digoxin 0.1250 mg P.O. once daily"
d. "Digoxin .1250 mg P.O. once daily"
37. A client, age 68, admitted for treatment of a colon tumor, asks the nurse, "Do I have cancer?" Which response by the nurse would be best?
a. "Most people your age develop some type of colon problem."
b. "Your physician can discuss this in more detail."
c. "You sound concerned about what is happening."
d. "You'll have to have some tests before cancer can be ruled out."
38. The nurse is caring for a client who is taking an anticoagulant. The nurse should teach the client to:
a. report incidents of diarrhea.
b. avoid foods high in vitamin K.
c. use a straight razor when shaving.
d. take aspirin for pain relief.
39. The nurse administers racemic epinephrine to an 8-year-old boy. Ten minutes after administration, the nurse should be alert for:
a. respiratory distress.
b. respiratory distress.
c. signs of improved oxygenation.
d. diminished cyanosis.
40. A client twists the right ankle while playing basketball and seeks care for ankle pain and swelling. After the nurse applies ice to the ankle for 30 minutes, which statement by the client suggests that ice application has been effective?
a. "I need something stronger for pain relief."
b. "My ankle looks less swollen now."
c. "My ankle appears redder now."
d. "My ankle feels very warm."